Differentiation of some infinite-dimensional topologically nilpotent Lee algebras
Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 128-133
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_1_a17,
author = {Yu. B. Khakimdzhanov},
title = {Differentiation of some infinite-dimensional topologically nilpotent {Lee} algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {128--133},
year = {1990},
volume = {48},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a17/}
}
Yu. B. Khakimdzhanov. Differentiation of some infinite-dimensional topologically nilpotent Lee algebras. Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 128-133. http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a17/